# SDR DALA2017012700702

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 64,422 hours, 13,391 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA 1/4" HOLES HAVE CRACK INDICATIONS IN NR 2 PYLON UPPER WEB NAC 226, LBL 8.  INCORPORATED AND C/W PER ERA 554545-14 REV ORIGINAL.
